Weakly locally presentable categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, p. 179-186
@article{CTGDC_1994__35_3_179_0,
     author = {Ad\'amek, Ji\v r\'\i\ and Rosick\'y, Ji\v r\'\i },
     title = {Weakly locally presentable categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {3},
     year = {1994},
     pages = {179-186},
     zbl = {0809.18001},
     mrnumber = {1295116},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_3_179_0}
}
Adámek, J.; Rosický, J. Weakly locally presentable categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 179-186. http://www.numdam.org/item/CTGDC_1994__35_3_179_0/

[A] P. Ageron: The logic of structures, J. Pure Appl. Algebra 79 (1992), 15-34 | MR 1164119 | Zbl 0763.18001

[AHR] J. Adámek, H. Herrlich, and J. Reiterman: Cocompletness almost implies completness, Proc. "Categorical Topology", World Sci. Publ., Singapore 1989, 246-256 | MR 1047905

[AR] J. Adámek and J. Rosický: Injectivity in locally presentable categories, Trans. Amer. Math. Soc., to appear | MR 1085935 | Zbl 0789.18003

[D] Y. Diers: Catégories localement multiprésentables, Arch. Math. 34 (1988), 344-356 | MR 593951 | Zbl 0432.18006

[L] F. Lamarche: Modelling polymorphism with categories, thesis, McGill Univ., Montreal 1988

[La] C. Lair: Categories qualifiables et categories esquissables, Diagrammes 17(1987), 1-153 | Numdam | MR 918001 | Zbl 0624.18003

[MP] M. Makai and R. Paré: Accessible categories, Contemp. Math. 104, Amer. Math. Society, Providence, Rhode Island 1989. | MR 1003206 | Zbl 0703.03042